# SDR AALA20151111007

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,572 hours, 7,580 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005241
- Condition: Out Of Adjust
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  AFTER TAKEOFF, MYLAR TAPE INSTALLED OVER RADOME TO FUSELAGE JOINT CAME LOOSE.  INSPECTION FOUND RADOME TO BE OUT OF ROUND.  R & R, ADJUSTED RADOME IAW MM 53-12-01.  OK FOR SERVICE.
